Graduate Student Listing

Teaching Assistants

Name Email Room Phone number
Alex Cameron akc214@lehigh.edu 220 (610) 758-4376 Mathematics
Han Chen hac414@lehigh.edu 312 (610) 758-4707 Statistics
Prashanta Chhetri pkc212@lehigh.edu 308 (610) 758-4377 Mathematics
Thomas Dickson tgd215@lehigh.edu 310 (610) 758-4617 Statistics
Aria Dougherty ald415@lehigh.edu 305 (610) 758-3738 Mathematics
Alan Dyson acd313@lehigh.edu 314 (610) 758-4463 Mathematics
William Franczak wjf212@lehigh.edu 306 (610) 758-3757 Mathematics
Daoyuan Han dah517@lehigh.edu 314 (610) 758-4463 Mathematics
Jessica Hollister jlh316@lehigh.edu 305 (610) 758-3738 Mathematics
Meg Hudock mnh216@lehigh.edu 305 (610) 758-3738 Mathematics
Pamela Kirkpatrick prk213@lehigh.edu 305 (610) 758-3738 Mathematics
Brian Klatt brk211@lehigh.edu 311 (610) 758-4617 Mathematics
Nathan Kolo nsk317@lehigh.edu 311 (610) 758-4394 Mathematics
Tianbo Liu til615@lehigh.edu 311 (610) 758-4394 Mathematics
Nicholas Mayers nwm215@lehigh.edu 310 (610) 758-4617 Mathematics
Robert McCloskey rym216@lehigh.edu 307 (610) 758-3739 Mathematics
Yue Niu yun316@lehigh.edu 312 (610) 758-4707 Mathematics
Caitlin Owens cmo312@lehigh.edu 309 (610) 758-3740 Mathematics
Nicholas Russoniello nvr217@lehigh.edu 311 (610) 758-4394 Mathematics
Steven Scheirer sts413@lehigh.edu 308 (610) 758-4377 Mathematics
Robert Short rss212@lehigh.edu 306 (610) 758-3757 Mathematics
James Siene jts614@lehigh.edu 314 (610) 758-3730 Mathematics
Devon Vukovich dsv217@lehigh.edu 308 (610) 758-4377 Mathematics
Nathan Weed new216@lehigh.edu 307 (610 758-3739 Mathematics
Xinshou Wu xiw215@lehigh.edu 314 (610) 758-4463 Statistics
Junming Xie jux216@lehigh.edu 314 (610) 758-4463 Mathematics
Huaiqian You huy316@lehigh.edu 307 (610) 758-3739 Mathematics
Jiangtao Yu jiy314@lehigh.edu 220 (610) 758-4376 Mathematics

Graduate Students

Name Email
Arwa Alwataban ama417@lehigh.edu Mathematics
Gabriie Gonzales glg317@lehigh.edu Mathematics
Chengkun Guo chg217@lehigh.edu Statistics
Kang Huang kak414@lehigh.edu Mathematics
Inka LePrince iml217@lehigh.edu Statistics
Yingrui Li yil516@lehigh.edu Statistics
Mengyan Li mel414@lehigh.edu Statistics
Yanlin Ma yam317@lehigh.edu Statistics
Josh Petshaft jnp213@lehigh.edu Mathematics
Ruxiao Qian ruq316@lehigh.edu Statistics
Qi Qiao qiq217@lehigh.edu Statistics
Xuejiao Sun xus316@lehigh.edu Statistics
Qiao Tian qit217@lehigh.edu Statistics
Feng Wang few216@lehigh.edu Statistics
Mohan Wang mow216@lehigh.edu Statistics
Bowen Wang bow217@lehigh.edu Statistics
Yue Wang yuwa17@lehigh.edu Statistics
Kangcheng Wei kaw316@lehigh.edu Statistics
Xu Yan xuy316@lehigh.edu Statistics
Shiyu Zhang shz216@lehigh.edu Statistics
Haonan Zhang haz517@lehigh.edu Statistics
Qi Zhao qiz216@lehigh.edu Statistics